A 34-year-old female asked:
Lightheaded off and on but also just put on antibiotics for sinus. take aldomet and bp avg109/64-117/75. should i half dosage? is bp cause lightheaded
1 doctor answer • 8 doctors weighed in
A Verified Doctoranswered
Internal Medicine 38 years experience
Some thoughts.: that is not a very abnormal bloood pressure but if it is auge change from previously then that is significant. Also, the pulse rate would often rise if the bp is low (for you). Also lightheadedness from low bp gets worse with standing and the bp dips with standing.
Created for people with ongoing healthcare needs but benefits everyone.
536 viewsReviewed >2 years ago
Last updated Nov 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.